U.S. doctors online nowAsk doctors free
Franklin Lakes, NJ
A 62-year-old female asked:

i started bupropion 150 mg and my lips are tingling, weird dream,very restless , heart pounding . took clonazepam tocalm down is this ok?should i stop

1 doctor answer1 doctor weighed in
Dr. Anne Phelan-adams
A Verified Doctoranswered
A US doctor answeredLearn more
Generally, it's: better to manage side effects from antidepressants by starting with a lower dose than by adding a medication to control the side effects. The ER 12 hour & 24 hour formulations can't be crushed or cut. Strategies to manage these side effects include switching temporarily to immediate release formula at a low dose & titrate upward, then switching to ER once you've stabilized. Talk with your doc!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 41-year-old member asked:

Is it safe to have a gall bladder surgery if you have rheumatic heart disease?

2 doctor answers13 doctors weighed in
Dr. Edward Neilsen
Family Medicine 19 years experience
Yes: Depending on the degree of damage to the heart the surgeon could choose to give you some antibiotics during the surgery....But generally surgery is not contraindicated.
A 41-year-old member asked:

What do doctors suspect will cause pain in right shoulder with arm numbness and tingling?

2 doctor answers2 doctors weighed in
Dr. Jack Mutnick
Allergy and Immunology 17 years experience
Numb: We worry about "thoracic outlet syndrome" but the person to best help is an orthopedic doctor. You might need an EMG by a neurologist as well. Start with the orthopedic doctor first. If you are displease with their plans, seek a neurologist.
A 40-year-old member asked:

Elderly father had heart valve replacement surgery 6 wks. Ago now a week ago became very agitated and confused, what is going on?

3 doctor answers6 doctors weighed in
Dr. Stuart Flechner
Urology 46 years experience
Variable: Many possibilities ranging from poor oxygenation, to metabolic diseases, to valve failure, etc. He should immediately be taken to his cardiologist or closest emergency department for evaluation.
Iran
A 41-year-old female asked:

I have tingling feet my MRI shows L5 -s1 bulging disc with mid atrophy of some muscles around l5-4-3 . My doctor tingling feet. Are because of and this disc hasn't. Caused it. He gave me nortriptilin is my doctor right? I still have tingling feet and som

3 doctor answers6 doctors weighed in
Dr. Ronald Galyon
Orthopedic Surgery 35 years experience
Not usual for disk: With the muscular atrophy and neuritis, it might be best to undergo further testing. There are many possible causes, including diabetes, autoimmune, endocrine, to mention a few. At your age, a complete workup is indicated.
Atlanta, GA
A 39-year-old female asked:

Can antidepressants such as Zoloft and wellbutrin (bupropion) cause a flare up of ulcerative colitis?

2 doctor answers10 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Little data: Sorry, but there's little available data to answer this question. I found 1 study that tried to review antidepressants in inflammatory bowel disease: http://tinyurl.Com/92lwmmt a couple of the patients did better on wellbutrin -- the authors thought maybe it decreased tumor necrosis factors. 1 patient on Paxil (paroxetine) did have a flare of diarrhea, and several others had less functional disability.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.